question-icon

What are the withdrawal symptoms of Ativan?

default
Posted on Wed, 4 Mar 2015
Question: Hi I have decreased my ativan usage and first I had headaches, then I had a week of diarrhea, and now I am having sensation of hunger after eating that will not go away. Could these be withdrawel symptoms?
doctor
Answered by Dr. Shubham Mehta (54 minutes later)
Brief Answer:
probable ativan withdrawal.

Detailed Answer:
Hello
Welcome here.
I can understand your concerns.

The common symptoms of benzo withdrawal are anxiety, palpitations, memory disturbances, headaches, tremors.

In some cases it can, cause gastrointestinal symptoms also, like diarrhea, pain abdomen, disturbed appetite.

Your symptoms are most probably due to dose reduction of ativan.

I would suggest you to consider a more slower dose tapering.

Hope this helps.
Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Shubham Mehta

Psychiatrist

Practicing since :2008

Answered : 2136 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the withdrawal symptoms of Ativan?

Brief Answer: probable ativan withdrawal. Detailed Answer: Hello Welcome here. I can understand your concerns. The common symptoms of benzo withdrawal are anxiety, palpitations, memory disturbances, headaches, tremors. In some cases it can, cause gastrointestinal symptoms also, like diarrhea, pain abdomen, disturbed appetite. Your symptoms are most probably due to dose reduction of ativan. I would suggest you to consider a more slower dose tapering. Hope this helps. Thanks.